MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1220-72-332
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Joint Dislocation (2374); Osteolysis (2377); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of medical records, it was reported that the patient presented in er due to severe pain and dislocation.Closed reduction was performed.Mri reported of osteolysis associated with metallosis.Doi: (b)(6), 2017.Dor: none reported.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed and the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H6 health effect - clinical code: appropriate term / code not available (e2402) used to capture the blood heavy metal increased.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed and the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records were received: on (b)(6) /2017, the patient had left pain and clicking, an mr of the left hip was reported to show a small hip effusion, synovial thickening within the iliopsoas bursa, along with right trochanteric bursitis.(no mention of any invasive procedure) on (b)(6) 2017, the patient had a left total hip arthroplasty to address polyethylene wear.A preoperative radiograph was reported to show some polyethylene wear.On (b)(6) 2018 the patient has a medical diagnosis of tha revision, and dislocation (no mention of when that dislocation had happened).

Brand Name
SROM MAR LNR L 32MM+3MM 10 DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12487760
Report Number1818910-2021-20389
Device Sequence Number4081962
Product Code KWA
UDI-Device Identifier10603295015918
UDI-Public10603295015918
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1220-72-332
Device Catalogue Number122072332
Device Lot Number8531505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer10/25/2021
10/25/2021
07/20/2023
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/25/2021
11/01/2021
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*SCREW,5.0MM DIA,35 MM LG; SROM MAR LNR L 32MM+3MM 10 DEG; UNK HIP ACETABULAR CUP SROM; UNKNOWN HIP FEMORAL STEM; ARTICUL/EZE BALL 32 +5 BR; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*SCREW,5.0MM DIA,35 MM LG; SROM MAR LNR L 32MM+3MM 10 DEG; UNK HIP ACETABULAR CUP SROM; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale